# SDR TRAX200701804

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING BOX FR 284 FACE PLATE CRACKED.   REPLACED AS PER SRM 51-25-01REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.
